# SDR DXTA2025111205664

- Difficulty date: November 12, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N251QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6178
- Aircraft time: 3,336 hours, 1,911 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Jammed
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN AIRCRAFT DOOR HANDLE WAS LOCKED BUT NOT STOWED.  HANDLE IS JAMMED AND WE CAN NOT STOW IT OR GRT IT TO POP OUT.  UNABLE TO OPEN MAIN CABIN DOOR.(PRE FLIGHT)
